MathSciNet Relay Station
MathSciNet bibliographic data
MR2600362 90B06 (90B22)
Zhang, Xiaoning; Zhang, H. M. Simultaneous departure time/route choices in queueing networks and a novel paradox. Netw. Spat. Econ. 10 (2010), no. 1, 93–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement